# SDR AALA980226

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1414D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11377
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 862536
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

DFW - FLT 504 - DURING CLIMB-OUT FROM DFW, HYDRAULIC SYSTEM NR 1 INDICATED OVERHEAT CONDITION.  CREW FOLLOWED ALTERNATE PROCEDURES TURNING OFF SYSTEM NR 1 PUMPS ON ENGINES ONE AND TWO.  AFTER A FEW MINUTES THE OVERHEAT INDICATION STOPPED AND THE AIRCRAFT AIR INTERRUPTED, RETURNED AND LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED ENGINE DRIVEN HYDRAULIC PUMP (SYSTEM NR 1) ON NR 1 ENGINE, CHECKS OK WITH NO OVERHEATING.  SYSTEM GROUND/LEAK CHECKED NORMAL OPERATION.  (M)
